You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1982/8/1
Quotient Banach spaces; Multilinear theory
Download
PDF
- Quotient Banach spaces; Multilinear theory
Article
Original scientific text
Title
Quotient Banach spaces; Multilinear theory
Authors
L. Waelbroeck
1
Affiliations
Bruxelles, Belgium
Banach Center Publications
1982/8/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
563-571
Main language of publication
English
Published
1982
Exact and natural sciences
mathematics